Original languageEnglish
Pages (from-to)424-426
Number of pages3
JournalIndian Journal of Medical Sciences
Volume60
Issue number10
Publication statusPublished - 01-10-2006

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Cite this

@article{dea3493002ae40b48057c6fcf2eb8ca8,
title = "Hypothyroidism caused by thalidomide [3]",
author = "Chowta, {Mukta N.} and Chowta, {Nithyananda K.}",
year = "2006",
month = "10",
day = "1",
language = "English",
volume = "60",
pages = "424--426",
journal = "Indian Journal of Medical Sciences",
issn = "0019-5359",
publisher = "Medknow Publications and Media Pvt. Ltd",
number = "10",

}

Hypothyroidism caused by thalidomide [3]. / Chowta, Mukta N.; Chowta, Nithyananda K.

In: Indian Journal of Medical Sciences, Vol. 60, No. 10, 01.10.2006, p. 424-426.

Research output: Contribution to journalLetter

TY - JOUR

T1 - Hypothyroidism caused by thalidomide [3]

AU - Chowta, Mukta N.

AU - Chowta, Nithyananda K.

PY - 2006/10/1

Y1 - 2006/10/1

UR - http://www.scopus.com/inward/record.url?scp=33749398082&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33749398082&partnerID=8YFLogxK

M3 - Letter

VL - 60

SP - 424

EP - 426

JO - Indian Journal of Medical Sciences

JF - Indian Journal of Medical Sciences

SN - 0019-5359

IS - 10

ER -